Packing Hamilton Cycles Online

Joseph Briggs, Alan Frieze, Michael Krivelevich, Po Shen Loh, Benny Sudakov

Research output: Contribution to journalArticlepeer-review


It is known that w.h.p. the hitting time τ for the random graph process to have minimum degree 2σ coincides with the hitting time for σ edge-disjoint Hamilton cycles [4, 9, 13]. In this paper we prove an online version of this property. We show that, for a fixed integer σ ≥ 2, if random edges of Kn are presented one by one then w.h.p. it is possible to colour the edges online with σ colours so that at time τ each colour class is Hamiltonian.

Original languageEnglish
Pages (from-to)475-495
Number of pages21
JournalCombinatorics Probability and Computing
Issue number4
StatePublished - 1 Jul 2018


Dive into the research topics of 'Packing Hamilton Cycles Online'. Together they form a unique fingerprint.

Cite this